Is This Just A Side Effect

2 Replies
Missy - January 9

Ok, I am on the patch and have been for 2 months now. My last period was on the 15th of December. Had s_x on the 28th, he pulled out. I got very sick on the 31st (after a night of drinking but it was 10 times worse then if ever has been), and then I was sick all the next day. A couple days after that I started having cramps (felt different then period cramps). I have also had a lot of nausea lately and I heard that a decrease in s_x drive could also be a sign and I have had that. I am sorry this is so long but I am only 21 and was wondering if this all meant that there is a good chance that I am pregnant, or could the nausea just be a side effect of the patch? (cause I had it last month but not as bad and I was not pregnant) I am just looking at what to do!? PLEASE HELP ANYONE!!

 

Missy - January 9

I am desperate, can anyone please help me out!?

 

Missy - January 9

Granpa Viv - could really use some help!! I thought I would be more specific. I feel nauseated (sp?) when I am hungry.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?